Research ArticleOpen accessPhrase in the titleA Generalization of the Frobenius Method for Ordinary Differential Equations with Regular Singular PointsJung-Hua Chou, Raylin WuJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 7,545 accessesView PDFCite
155 articles for “differential equation”
Set a search alertResearch ArticleOpen accessPhrase in the titleAn Improved Positivity Preserving Odd Degree-N Said-Ball Boundary Curves on Rectangular Grid Using Partial Differential EquationAhmed Kherd, Azizan Saaban, Noraziah Haji ManJournal of Mathematics and Statistics, Vol. 12, Issue 1 · 10 Apr 2016 · 6,744 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleExistence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential EquationsSamah HorrigueJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 2 Oct 2021 · 6,892 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleMultistep Collocation Block Method for Direct Solution of Second Order Ordinary Differential EquationsJohn Olusola Kuboye, Zurni OmarAmerican Journal of Applied Sciences, Vol. 12, Issue 9 · 13 Oct 2015 · 6,569 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleNumerical Solution of Second-Order Linear Fredholm Integro-Differential Equation Using Generalized Minimal Residual MethodElayaraja Aruchunan, Jumat SulaimanAmerican Journal of Applied Sciences, Vol. 7, Issue 6 · 30 Jun 2010 · 8,202 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA Multiderivative Collocation Method for 5th Order Ordinary Differential EquationsS. J. Kayode, D. O. AwoyemiJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 8,931 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA New Block Method for Special Third Order Ordinary Differential EquationsB. T. Olabode, Y. YusuphJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,711 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleOn the Stability and Ultimate Boundedness of Solutions for Certain Third Order Differential EquationsA.T. Ademola, P.O. ArawomoJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,915 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleAn Order Six Zero-Stable Method for Direct Solution of Fourth Order Ordinary Differential EquationsKayode Sunday JacobAmerican Journal of Applied Sciences, Vol. 5, Issue 11 · 30 Nov 2008 · 7,177 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleK-Step Rational Runge-Kutta Method for Solution of Stiff System of Ordinary Differential EquationsP.O. Babatola, R.A. Ademiluyi, E.A. AreoJournal of Mathematics and Statistics, Vol. 4, Issue 3 · 30 Sep 2008 · 7,506 accessesView PDFCite